Skip to Main content Skip to Navigation
Journal articles

Application of conservative residual distribution schemes to the solution of the shallow water equations on unstructured meshes.

Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/inria-00402649
Contributor : Rémi Abgrall <>
Submitted on : Tuesday, July 7, 2009 - 10:27:53 PM
Last modification on : Thursday, January 11, 2018 - 6:21:22 AM

Identifiers

  • HAL Id : inria-00402649, version 1

Collections

CNRS | IMB

Citation

M. Ricchiuto, Remi Abgrall, H. Deconinck. Application of conservative residual distribution schemes to the solution of the shallow water equations on unstructured meshes.. Journal of Computational Physics, Elsevier, 2007, 222 (1), pp.287-331. ⟨inria-00402649⟩

Share

Metrics

Record views

126